Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Potential fatal med combo

Posted by Amanda on March 19, 1999, at 14:44:57

Hi, I did some research on my own and found a source that states the kind of drugs my doctor had me on were potentially fatal. I was taking Pamolar and switching to Effexor, (didn't work, total nightmare, FELT like i was dying). Then, my doctor tried replacing the Pamolar with Serzone, which had the same effect as the effexor. So, now I'm still on Pamolar, and I also take Klonopin, (I have panic disorder) as I have for 6 years now. Anyway, I asked my doctor over and over before trying Serzone if it would effect me like the Effexor did, and she assured me that it wouldn't and that the 2 drugs were totally different. NOT SO! After doing my own research I found that taken together, (as I was doing to ween myself off nortriptyline and get used to the newer drugs) can be FATAL. Is this true? I know it sure felt like I was dying, but I never imagined that that might have actually been what was going on. Anyway, thanks for your time, I appreciate it. Amanda




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Amanda thread:3831